MathSciNet Relay Station
MathSciNet bibliographic data
MR2643865 (2011h:46011) 46A99 (15A03 26A15)
Gámez, José L.; Muñoz-Fernández, Gustavo A.; Seoane-Sepúlveda, Juan B. Lineability and additivity in $\Bbb R\sp {\Bbb R}$. J. Math. Anal. Appl. 369 (2010), no. 1, 265–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement